Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 187052, 29 pages
http://dx.doi.org/10.1155/2011/187052
Research Article

A New General Iterative Method for Solution of a New General System of Variational Inclusions for Nonexpansive Semigroups in Banach Spaces

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 4 April 2011; Accepted 8 May 2011

Academic Editor: Yansheng Liu

Copyright © 2011 Pongsakorn Sunthrayuth and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pongsakorn Sunthrayuth and Poom Kumam, “A New General Iterative Method for Solution of a New General System of Variational Inclusions for Nonexpansive Semigroups in Banach Spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 187052, 29 pages, 2011. https://doi.org/10.1155/2011/187052.